I have several different kinds of migraines based on the triggers. I am currently taking Verapamil, which is a calcium blocker as well as a vascular dilator and it has been working for a while. I did the Depakote thing but if you miss your med it can cause a seizure…not worth it. Each medication works for a while, some longer than others. But, as your body gets used to it higher doses may be required which can cause more side effects. Seek out a Neurologist who specializes in brain tumors and migraines. He/she has to be familiar with both. My guy will be retiring soon and I went through several to find him. So, I must search again. Remember too that you can have rebound headaches from too much of tylenol or advil. I found when I didn’t want the heavier meds and tried to treat with over the counter the pain caused me to take a little too much of one or the other and boom, headache after headache.